Each 5 ml of suspension contains :
Paracetamol BP 162.5 mg
Ibuprofen BP 100 mg
In a flavoured sugar free base
Fever, cold & flu, relief of mild to moderate pain such as toothache, teething pain, pain of growing bones, ear pain in inflammation of middle ear, musculoskeletal pain of all types including sport injuries, wound aches, post operative pain, general aches & pain, infective inflammation & post-immunization fever.
In Cinepar Kid Lite Suspension, Paracetamol inhibits cyclooxygenase mainly in CNS. Antipyretic effect of Paracetamol is attributed to inhibition of biosynthesis of prostaglandin directly in hypothalamus, in particular, prostaglandins E2 and F2, which are mediators of thermoregulation center. Ibuprofen has prominent anti-inflammatory effects in addition to analgesic and antipyretic actions. Ibuprofen is a potent inhibitor of the enzyme cyclooxygenase which results to reduction of synthesis of prostaglandins which take part in pathogenesis of pain and inflammation.
In Cinepar Kid Lite Suspension, Paracetamol is readily absorbed from the gastro-intestinal tract with peak plasma concentrations occurring about 10-60 minutes after oral administration. Paracetamol is distributed into most body fluids. Paracetamol is metabolized in the liver and excreted in the urine. The elimination half-life of Paracetamol varies from about 1 to 3 hours. In Cinepar Kid Lite Suspension, Ibuprofen is readily absorbed from the gastro-intestinal tract and peak plasma concentrations occur in about 1 to 2 hours after administration. Ibuprofen is extensively bound to plasma proteins. It is rapidly excreted in the urine mainly as metabolites and their conjugates.
Known hypersensitivity to any of the ingredients, bronchospasm, asthma, peptic ulcer, recent gastrointestinal bleeding, renal failure and hypertension.
Hypersensitivity, active Peptic ulcer or GI bleeding, Pancreatitis, Skin rashes, Nausea, Vomiting, Epigastric discomfort, Dizziness, different allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.
6-12 years: 10 to 15 ml, 3 times a day;
4-6 years: 5 to 10 ml, 3 times a day;
1-4 years: 5 ml, 3 times a day;
Children 6 months-1 year: 2.5 ml to 5 ml, 3 times a day or as directed by the physician.
Store in a cool, dark & dry place. Keep out of reach of children.
60 ml suspension filled in amber coloured PET bottle, one bottle packed in a carton with insert.